# SDR ASAA2024061250274

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 62,752 hours, 34,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 141A61505
- Part serial: 001269
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 05-51-67 CONDITIONAL INSPECTION WAS INSPECTING L1 DOOR FOUND DOUBLER ON UPPER AFT OF DOOR PEELING UP. GROUNDED - YES. INIT MIG-2C # 40-0038295 REMOVED DAMAGED EXTERNAL DOUBLER REF SRM 51-40-02. P.VLADEZ 24884 06/12/2024. INITIATED MIG 5 SERIES, STARTING WITH 300011608. A.RAMOUS 06/12/2024 REACCOMPLISHED MAJOR REPAIR OF L-1 DOOR UPPER AFT CORNER SKIN REF MIG-5 300011608 FOR WORK ACCOMPLISHED AND MAJOR REPAIR TRACKING. CLOSED MIG-5 SERIES # 300011609 T.PRICE 53618 06/13/2024 CLOSED MIG-2C # 40-0038295.
